×

Harmonic morphisms between Riemannian manifolds. (English) Zbl 0339.53026


MSC:

53C20 Global Riemannian geometry, including pinching
53A30 Conformal differential geometry (MSC2010)
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pures Appl., 36 (1957), 235-249. · Zbl 0084.30402
[2] [2] , Détermination des axiomatiques de théorie du potentiel dont les fonctions harmoniques sont différentiables, Ann. Inst. Fourier, 17, 1 (1967), 353-382. · Zbl 0164.14003
[3] [6] , An axiomatic treatment of pairs of elliptic differential equations, Ann. Inst. Fourier, 16 (2) (1966), 167-208. · JFM 58.0502.04
[4] [4] and , Compactifications of harmonic spaces. Nagoya Math. J., 25 (1965), 1-57. · Zbl 0138.36701
[5] [5] and , Potential Theory on Harmonic Spaces, Berlin-Heidelberg-New York : Springer 1972. · Zbl 0248.31011
[6] [6] , Uber die Bestimmtheit der Lösungen elliptischer Differentialgleichungen durch Anfangsvorgaben, Nachr. Akad. Wiss. Göttingen, Math. Phys. Kl. IIa, Nr. 11 (1956), 239-258. · Zbl 0074.08002
[7] [7] , jr. and , Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86 (1964), 109-160. · Zbl 0122.40102
[8] [8] and , Embedding of open Riemannian manifolds by harmonic functions, Ann. Inst. Fourier, Grenoble, 25, 1 (1975), 215-235. · Zbl 0307.31003
[9] [9] , Recherches axiomatiques sur la théorie des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier, Grenoble, 12 (1962), 415-571. · Zbl 0101.08103
[10] [10] , Foundations of potential theory, Berlin, Springer, 1929 (re-issued 1967). · Zbl 0152.31301
[11] [2] , Extensions and the structure of C*-algebras
[12] [12] , O konformnyk otobrazenijah prostanstva. (Russian.) (On conformal mappings in space), Dokl. Akad. Nauk SSSR, 130 (1960), 1196-1198. (Sovjet Math., 1 (1960), 153-155.) · Zbl 0099.37901
[13] [13] , Images of critical sets, Ann. Math., 68 (1958), 247-259. · Zbl 0084.05204
[14] [14] , Allure à la frontière minimale d’une classe de transformations. Théorème de Doob généralisé, Ann. Inst. Fourier, Grenoble, 18, 2 (1968), 91-120. · Zbl 0182.15002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.